×

Found 35 Documents (Results 1–35)

100
MathJax

Higher-order elliptic equations in non-smooth domains: a partial survey. (English) Zbl 1403.35096

Pereyra, María Cristina (ed.) et al., Harmonic analysis, partial differential equations, complex analysis, Banach spaces, and operator theory. Volume 1. Celebrating Cora Sadosky’s life. Cham: Springer (ISBN 978-3-319-30959-0/hbk; 978-3-319-30961-3/ebook). Association for Women in Mathematics Series 4, 55-121 (2016).
MSC:  35J30 31B30 35-02
PDF BibTeX XML Cite
Full Text: DOI

Analyticity and criticality results for the eigenvalues of the biharmonic operator. (English) Zbl 1349.35254

Gazzola, Filippo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 4th Italian-Japanese workshop, GPPEPDEs, Palinuro, Italy, May 25–29, 2015. Cham: Springer (ISBN 978-3-319-41536-9/hbk; 978-3-319-41538-3/ebook). Springer Proceedings in Mathematics & Statistics 176, 65-85 (2016).
MSC:  35P05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Boundary value problems and integral operators for the bi-Laplacian in non-smooth domains. (English) Zbl 1282.35156

PDF BibTeX XML Cite
Full Text: DOI

Optimal estimates for the inhomogeneous problem for the bi-Laplacian in three-dimensional Lipschitz domains. (English. Russian original) Zbl 1238.35024

J. Math. Sci., New York 172, No. 1, 24-134 (2011); translation from Probl. Mat. Anal. 51, 21-114 (2010).
MSC:  35J40 35B30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification